Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A factorization theory for polynomials in $x$ and in functions $e^{\alpha x}$


Author: L. A. MacColl
Journal: Bull. Amer. Math. Soc. 41 (1935), 104-109
DOI: https://doi.org/10.1090/S0002-9904-1935-06024-0
MathSciNet review: 1563030
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1935-06024-0

American Mathematical Society